# SDR 97ZZZX1900

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320321
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Non Return Valve
- Part number: HTE460009009
- Condition: Cracked
- Location: Apu Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE FLAPPERS DEVELOP CRACKS.  FLAPPER TO BODY HINGE HAS PREMATURE WEAR CAUSING HINGE TO SEPARATE FROM BODY.  SUBMITTER STATED COMPONENT CONSTRUCTION IS ALUMINUM ALLOY.  TIME CONTROL OF COMPONENT MAY ELIMINATE EXCESSIVE WEAR CONDITIONS ELIMINATING OPERATOR DIFFICULTY REPORTS AND DISCREPANCIES.
